# SDR ASOA2016042914824

- Difficulty date: April 29, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 32,489 hours, 29,991 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR SEAT RAIL SEGMENT BETWEEN FS 364 TO FS 400 HAS CORROSION IN A FEW SPOTS.  EVALUATED RBL9 FLOORS AT RAIL FS 364-400 FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49. REMOVED RBL9 FLOOR SEAT RAIL FS 364-FS 400 IAW AMM 53-01-11-000-802.  INSTALLED NEW FABRICATED SEAT RAIL RBL9 FS 364-FS 400 IAW AMM 53-01-11-400-802.
